# SDR YENA2020123000640

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 69,605 hours, 25,178 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Part number: C13042BA08
- Part serial: C13042011237
- Condition: Failed
- Location: Nr 2
- Part time: 58,384 hours, 20,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 783, EWR-STI.  DIVERTED TO SDQ.  DUAL FMGC FAILURE IN FLIGHT FMGC 2 RESET ATTEMPTED WITH NO LUCK.  ALL IRS LOST POSITION.  R & R FMGC 2, IAW AMM 22-83-34.  OPERATIONS CHECK GOOD.  FMGC 2 WAS REPLACED, PER TSI 428158 ON WO 109662.
